# SDR SWAA2020062988337

- Difficulty date: May 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813199
- Condition: Corroded
- Location: Bs 344-351
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E BAY,  BS.344 - 351,  STRINGER 23L INTERCOSTAL WAS CORRODED.   REMOVED CORROSION,  ORIG 'T' .063',  REMAINING .025',  LOSS OF .038',  FOUND TO BE OUT OF LIMITS.  REMOVED & REPLACED THE INTERCOSTAL IAW SRM 51-10-02-0G-0,  53-00-04-1A-1,  AND AMM 51-21-91-620-802.
